# SDR UALA2011040401627

- Difficulty date: April 4, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 31,488 hours, 13,783 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Bungee
- Part number: ASNA215105
- Condition: Defective
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FOOT PEDAL ADJUSTMENT STICKY.  NEEDS LUBE.  RUDDER PEDAL MOVEMENT IS NOT EFFECTED BY RUDDER PEDAL ADJ. PEDALS DO NOT STICK OR BIND, PEDALS ARE WEAK TO RETURN WHEN RELEASE ADJ LEVER IS PULLED.  CONFIRMED WITH OPBLM PARTS NEEDED ARE (644-0296) PART IS LOB IN THE COAT CLOSET.  IF NEEDED ACT MOVING TO DEN *W2974*T2893.  REPLACED SPRING BUNGIE USING MM.
